Voltarol Joint Pain Relief Gel 2.32% - 30g
See details below, always read the label
Suitable for: Adults and children aged 14 and over
Active ingredients: Diclofenac diethylammonium
You cannot add this item to the customer's basket
Collect 28 Boots Advantage Card points with this purchase
Voltarol Joint Pain Relief Gel 2.32% 30g
WHAT IT DOES
Voltarol Joint Pain Relief 2.32% Gel targets pain and inflammation. The gel brings relief from joint and rheumatic pain for long-lasting pain relief. It is applied to the local site of your muscle or back pain.
Adults and children aged 14 and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
HOW TO USE
1. Read the package leaflet before use.
2. Use an amount the size of a one penny or two penny piece 2 times daily (preferably morning and evening) to the affected area of skin.
3. Massage into the skin over the affected site.
4. Wash hands after use (unless they are the site being treated).
Adults and children aged 14 and over: Do not use for more than 7 days, unless longer treatment is recommended by a doctor. Do not exceed the stated dose. Do not use more than 56g of Voltarol Joint Pain Relief 2.32% Gel in one week. If symptoms worsen or persist for longer than 7 days consult your doctor.
USE THIS MEDICINE ONLY ON YOUR SKIN.
Hazards and Cautions
DO NOT USE
Do not use if you are allergic to diclofenac or aspirin or other NSAIDs, or have ever had an allergic reaction to these ingredients, or you have ever had an asthma attack, wheezing, hives, or runny nose after taking these ingredients. Do not use if taking diclofenac or other NSAIDs such as aspirin or ibuprofen. Do not use on children under 14 years of age.
Consult your doctor or pharmacist before using, if you have a stomach or duodenal ulcer, or are pregnant or breast-feeding.
Remember: Do not apply to cuts, wounds, sunburned skin or other area where the skin is abnormal, or near the eyes or nose. Do not cover with a bandage or plaster. Do not use if the seal is broken.
Keep all medicines out of the reach and sight of children.
Do not store above 30 °C.
This is a medicine;
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies
Active ingredients: Diclofenac diethylammonium 2.32% w/w.
Also contains: Butylhydroxytoluene, carbomers, cocoyl caprylocaprate, diethylamine, isopropyl alcohol, liquid paraffin, macrogol cetostearyl ether, oleyl alcohol, propylene glycol, perfume eucalyptus sting, purified water.